# SDR DXTA2011051904584

- Difficulty date: May 18, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N675QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605275
- Aircraft time: 7,657 hours, 6,121 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 55275043
- Part serial: 3030
- Condition: Malfunctioned
- Location: Nlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR SELECTED UP, NLG WHEEL INDICATOR LIGHT STAYED GREEN WITH SOUND INDICATION, GEAR DOORS WERE STILL OPEN.  MLG SWITCH WAS SELECTED DOWN WITH 3 GREEN INDICATIONS OF DOORS OPEN.  SELECTED GEAR UP AGAIN WITH SAME INDICATION. MLG SELECTED DOWN WITH 3 GREEN LIGHTS & NORMAL LANDING ACCOMPLISHED.  ON FIRST CYCLE BOTH MAINS RETRACTED NLG WENT ALMOST ALL THE WAY UP. THEN FELL BACK OUT. TROUBLESHOT TO UPLOCK SEQUENCE ACTUATOR.   R & R NLG UPLOCK ACTUATOR. SWUNG GEAR, OPS CHECKED GOOD. BLED HYD SYS. PERFORMED LANDING GEAR ADJUSTMENT TEST AND LEAK CHECKED GOOD IAW MM 32-30-05.
